# SDR FDEA202112283153

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 85,819 hours, 20,739 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 20035012007
- Part serial: C0108
- Condition: Failed
- Location: N/A
- Part time: 23,514 hours, 5,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  603     36-22  9517     28DEC21  KIX  FACT  U  IN CRUISE AT FL310, 1:40 INTO FLIGHT, RECEIVED  AIR  SYS 3 OFF  ALERT, SYSTEM 3 PRESSURE INDICATED 0.  BLEED AIR 3  PRESS  AND  OFF  LIGHTS ALONG WITH  MANF  LIGHT WHICH REMAINED ON FOR APPROXIMATELY 1  MINUTE BEFORE EXTINGUISHING (MANF ONLY.)  AT MOC RECOMMENDATION, CYCLED AIR SYSTEM TO  MANUAL AND BACK TO AUTO WITH NO CHANGE IN SYSTEM  STATUS. WAS TOLD A/C WAS REPORTING A TEMP SENSOR  OVER TEMP CONDITION, SO THE CONSENSUS WAS TO NOT  ATTEMPT ANY FURTHER TROUBLESHOOTING.  SHGN 28DEC21 04:50   KIX U   FACT 28DEC21 09:15   KIX U  CONTINUITY CHK WAS GOOD WITH NO SHORT TO GND ON  D1-153 SENSING ELEMENT PER WDM36-23-01.  REMOVED AND REPLACED D1-153 SENSING ELEMENT  PRECAUTIONALLY PER AMM36-23-07-4.  FOLLOWED FIM36-23-06(MFC PNEU 3 OUT),  REMOVED AND REPLACED MFC PER AMM36-23-01-4.  PERFORMED HIGH PWR ENG RUN-UP(10 MIN)  AND NO DEFECT FOUND PER AMM71-00-00-5-1.  PERFORMED MFC R-T-S TEST PASSED  36-23-01-5.         A/C OK FOR SERVICE.
